I have been diagnosed with AFlutter, SVT, PVC’S and PAC’S and recently had bigeminy for most of three days but never diagnosed with VTac or certainly not VF. I am scheduled for an ablation to deal with the atrial flutter in February and will be traveling internationally some before that. I am normal height, weight and in perfect health besides this. I went in to the cardio after the bigeminy episode and my cardiologist put me on Amiodarone 200mg twice daily. Reading the potential side effects and the usual use of this medicine, I am wondering why he put me on it. Before I try to second guess my cardio who is a friend and treated me for 20 years, I thought I would throw the question out. Ideas? By the way, I also take low doses of statin and blood pressure meds and 300mg daily calcium channel blocker.
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2011 • 4 answers
Posted 20 Jan 2013 • 2 answers
Posted 25 Jun 2015 • 3 answers
Posted 12 Sep 2015 • 0 answers
Posted 2 May 2017 • 0 answers